MAUDE Adverse Event Report: STRYKER GMBH CROSS-PLATE REAMER ANCHORAGE; SURGICAL INSTRUMENT MOTORS AND ACCESSORIES/ATTACHMENTS

STRYKER GMBH CROSS-PLATE REAMER ANCHORAGE; SURGICAL INSTRUMENT MOTORS AND ACCESSORIES/ATTACHMENTS
Catalog Number XFR006100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
When over-drilling with the recessed cutters, abrasion was detected in the anchorage system.There were no special measures to complete the medical procedure successfully.The abrasion was only removed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: section concomitant medical products and device evaluated by mfr.The reported event that cross-plate reamer anchorage was alleged of 'device damaged' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.If any further information is provided, the investigation report will be updated.H3 other text : device was discarded.

Brand Name
CROSS-PLATE REAMER ANCHORAGE
Common Device Name
SURGICAL INSTRUMENT MOTORS AND ACCESSORIES/ATTACHMENTS
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8341360
Report Number0008031020-2019-00065
Device Sequence Number11355583
Product Code HWE
UDI-Device Identifier07613252265771
UDI-Public07613252265771
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberXFR006100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/16/2019
Supplement Date Received by Manufacturer03/14/2019
Initial Report FDA Received Date02/14/2019
Supplement Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient Weight85